# SDR CA030618006

- Difficulty date: June 13, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Stbros SD360
- Aircraft time: 28,780 hours
- Engine: Pwa PT6A65AR
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 500221XXX321
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THIS PART IS THE STRUT THAT LOCKS THE MAIN CABIN DOOR IN THE OPEN POSITION. THE INTERNAL SPRING FAILED CAUSING THE DOOR TO COME TO A SUDDEN STOP WHEN FULLY OPEN. THIS CAUSES STRESS ON THE LOCKING STRUT AND DOOR FRAME.
